# SDR UPS06847768

- Difficulty date: August 17, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Ws 366
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT CENTER LEADING EDGE UPPER RIB CRACKED AT XFS 366.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED 2 EA REPAIR DOUBLERS IAW SRM 57-3-3, 57-02-00, 51-1-21 AND 51-1-20D.
